# SDR AALA20120916004

- Difficulty date: September 15, 2012
- Submitted: September 19, 2012
- Operation: Air carrier
- Aircraft: N673AN
- Make and model: Boeing 757223
- Aircraft serial: 29423
- Aircraft time: 45,132 hours, 15,420 cycles
- System (JASC): 2330 · Entertainment System
- Part: Circuit Board
- Condition: Burned Out
- Location: Video Monitor
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

GYE - INFLIGHT LIM-MIA.  CREW REPORTED ACRID ODOR AND VISIBLE HAZE AROUND VIDEO MONITOR NUMBER 5.  EMERGENCY DECLARED FLIGHT DIVERTED GYE LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED MONITOR NUMBER 5 AND FOUND CIRCUIT BOARD BURNED OUT.  DEACTIVATED INFLIGHT ENTERTAINMENT AND MONITOR SYSTEM.  CIRCUIT BREAKERS H30 AND H34 WERE PULLED.  DEFERRED IFE PER NEF 23-33A.  SYSTEM GROUND CHECK NORMAL OPERATION.
